# SDR SWAA040117

- Difficulty date: January 11, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 36,285 hours, 32,534 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 80602
- Condition: Faulty
- Location: Electronics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY, AFTER TAKEOFF AND AFTER RAISING THE GEAR HANDLE, THE HANDLE IN THE OFF POSITION, THE LT GEAR GREEN LIGHT AND THE LT GEAR RED LIGHT BOTH ILLUMINATED.  REMOVED AND REPLACED THE LT GEAR UP AND LOCK SWITCH PC CARD PER MM.
